# SDR IPXA13M78456

- Difficulty date: May 10, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 63,168 hours, 12,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA72023
- Condition: Corroded
- Location: Bs 1954 L33-44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, AFT/BULK CARGO DOOR FRAME CORRODED, BS 1954, L33L - L44L.    R & R AFT CARGO DOOR FRAME IAW SRM 51-31- 01, 51-33-01, 51-35-01. (MINOR)
